Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact weighted composition operators on $ L\sp p$


Author: Hiroyuki Takagi
Journal: Proc. Amer. Math. Soc. 116 (1992), 505-511
MSC: Primary 47B38; Secondary 47B07
DOI: https://doi.org/10.1090/S0002-9939-1992-1097354-8
MathSciNet review: 1097354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the compact weighted composition operators on $ {L^p}(1 \leq p < \infty )$ and determine their spectra. We also show that every weakly compact weighted composition operator on $ {L^1}$ is compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47B07

Retrieve articles in all journals with MSC: 47B38, 47B07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1097354-8
Article copyright: © Copyright 1992 American Mathematical Society